# SDR UPS99831154

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ON PREFLIGHT EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CK GOOD.
